An inequality for the weights of two families of sets, their unions and intersections

Ahlswede R, Daykin DE (1978)
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 43(3): 183-185.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahlswede R, Daykin DE. An inequality for the weights of two families of sets, their unions and intersections. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 1978;43(3):183-185.
Ahlswede, R., & Daykin, D. E. (1978). An inequality for the weights of two families of sets, their unions and intersections. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 43(3), 183-185.
Ahlswede, R., and Daykin, D. E. (1978). An inequality for the weights of two families of sets, their unions and intersections. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 43, 183-185.
Ahlswede, R., & Daykin, D.E., 1978. An inequality for the weights of two families of sets, their unions and intersections. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, 43(3), p 183-185.
R. Ahlswede and D.E. Daykin, “An inequality for the weights of two families of sets, their unions and intersections”, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, vol. 43, 1978, pp. 183-185.
Ahlswede, R., Daykin, D.E.: An inequality for the weights of two families of sets, their unions and intersections. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 43, 183-185 (1978).
Ahlswede, Rudolf, and Daykin, David E. “An inequality for the weights of two families of sets, their unions and intersections”. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 43.3 (1978): 183-185.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar